Show simple item record

dc.contributor.authorRhouma, Nedra BelHaj ( )
dc.contributor.authorMaatoug, Lamia ( )
dc.date.accessioned2020-09-14T20:00:31Z
dc.date.available2020-09-14T20:00:31Z
dc.date.issued2003-02-15
dc.identifier.citationRhouma, N. B., & Maatoug, L. (2003). Existence of positive solutions for two nonlinear eigenvalue problems. Electronic Journal of Differential Equations, 2003(16), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12607
dc.description.abstract

We study the existence of positive solutions for the following two nonlinear eigenvalue problems

∆u - g(., u)u + λƒ(.,u) = 0,
∆u - g(., u)u + λƒ(., u) = 0,

in a bounded regular domain in ℝ2 with u = 0 on the boundary. We assume that ƒ and g are in Kato class of functions.

en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectEigenvalueen_US
dc.subjectKato classen_US
dc.subjectGreen's functionen_US
dc.subjectSuperharmonic functionen_US
dc.subjectShauder fixed point theoremen_US
dc.subjectMaximum principleen_US
dc.titleExistence of positive solutions for two nonlinear eigenvalue problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record